# SDR R61A201502020084

- Difficulty date: February 2, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours, 20,712 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT RIB 10 REINFORCEMENT REQUIRES TECHNICAL DISPOSITION FOR DETAILED WORK.  MX INSTALLED DOUBLE REINFORCEMENT IAW ETD 2015-170-008363, REF J/C R170E0-57-20/4018 FOR COMPLETION OF SB 170-57-0047.  REPAIR REQUIRES INSPECTION TASK 57-50-005-0001 DET THRESHOLD OF 20770 F/CAT INTERVAL OF 9825 F/C THRESHOLD COUNTED SINCE NEW DAMAGE TRACKER NR 23 IAW GMM.
